• hot flashes

    Asked by thomasmyrtle23 on Monday, May 20, 2013

    hot flashes

    Having lots of trouble getting my system leveled back out after thyroid completion surgery. Increase of thyroid med to 112. See endocrynologist to start I131 radiation.treatment. anyone have knowledge or experience?

    2 Answers from the Community

    • kbarkley's Avatar

      I have thyroid cancer of the follicluar variant stage II. Total thyroidectomy 11/14/11 and given my diagnosis on 11/29/11. Be patient with yourself. I had my I131 on 1/10/12. I was started on 112mcg of Synthroid right after surgery and am now on 162mcg. 18 months after initial surgery, I feel myself again except for the heat intolerance and occassional heart palpatations. I was told that I have to stay on a suppression dose of the Synthroid to help keep the cancer from coming back which is the cause of he symptoms. So I have gotten used to the heat intolerance and such. You will feel better eventually!!!!

      over 3 years ago
    • spunky's Avatar

      I have had my thyroid med changed about 4 times since my surgery a year ago. I am lucky to be sympton free through the process. I have heard from others that eventually the symptons regress. I had the I131 radiation. Was not a pleasant experience the first week afterward. But that did get better.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more thyroid cancer questions.  Also, don't forget to check out our Thyroid Cancer page.